A generalized coherent state approach of the quantum dynamics for suitable time-dependent hamiltonians
Journées équations aux dérivées partielles (1992)
- page 1-13
- ISSN: 0752-0360
Access Full Article
topHow to cite
topReferences
top- [1] F. Calogero, J. Math. Phys. 10 (1969) 2191-2196. MR49 #4477a
- [2] F. Calogero, J. Math. Phys. 12 (1971) 419-436. Zbl1002.70558MR43 #5824
- [3] S. M. Chumakov, V. V. Dodonov and V. I. Man'ko, J. Phys. A 19 (1986) 3229-3239. Zbl0626.58034MR87m:81070
- [4] M. Combescure Ann. Inst. H. Poincaré 44 (1986) 293-314. Zbl0613.46064MR88b:81032
- [5] M. Combescure, Ann. Phys. 204 (1990) 113-123. MR91k:81222
- [6] M. Combescure, “The squeezed state approach of the semi-classical limit of the time-dependent Schrödinger equation”, (Orsay, 1991). Zbl0761.35086
- [7] V. V. Dodonov and V. I. Man'ko, “Invariants and the evolution of nonstationary quantum systems”, in : Proceedings of Lebedev Physics Institute, Acad. Sci. U. S. S. R., Vol. 183, ed. M. A. Markov (Nova Science Publishers, Commack N. Y. 1989).
- [8] I. A. Pedrosa, Phys. Rev. D36 (1987) 1279-1280.
- [9] A. Perelomov, “Generalized Coherent States and Their Applications”, (Springer, Berlin 1986). Zbl0605.22013MR87m:22035